User menu

Oscillatory Properties of Solutions and Nonlinear Differential-equations With Periodic Boundary-conditions

Bibliographic reference Mawhin, Jean. Oscillatory Properties of Solutions and Nonlinear Differential-equations With Periodic Boundary-conditions.2nd Geoffrey J Butler Memorial Conference in Differential Equations and Mathematical Biology (UNIV ALBERTA, EDMONTON (Canada), Jun 17-20, 1992). In: Rocky Mountain Journal of Mathematics, Vol. 25, no. 1, p. 7-37 (1995)
Permanent URL http://hdl.handle.net/2078.1/63102